# SDR SIMA200235105

- Difficulty date: December 16, 2002
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Part number: 1SE1
- Condition: Failed
- Location: Yoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4248 - DURING CRUISE FLIGHT, A GUST LOCK FAIL WARNING.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS DIVERTED TO CLE.  MAINTENANCE REMOVED AND REPLACED THE CONTROL YOKE POSITION SWITCH AND ADJUSTED IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
